MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETE; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETE; CORONARY DILATATION CATHETER
Model Number 1012448-15
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents reported from this lot.Factors that may contribute to difficulty removing the protective sheath may include, but not limited to, normal variation within the manufacturing process, protective sheath removal technique, damage during manufacturing, damage to the protective sheath, an undersized sheath and/or an oversized balloon profile and stent, mishandling or positive pressure applied during preparation.To ensure this type of issue is not the result of a manufacturing quality issue, all products are 100% visually inspected for damage.Additionally, a sampling of units is destructively tested to verify proper balloon/stent profiles.The investigation was unable to determine a conclusive cause for the reported difficulty to remove the protective sheath.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that resistance was felt during removal of the protective sheath from the 2.75 x 15mm nc trek balloon dilation catheter.The bdc was not used and was replaced with a new nc trek bdc.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETE
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10551519
Report Number2024168-2020-07828
Device Sequence Number3528481
Product Code LOX
UDI-Device Identifier08717648151828
UDI-Public08717648151828
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number1012448-15
Device Catalogue Number1012448-15
Device Lot Number90320G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1